| Model Number |
VNMF2020C96TU |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Obstruction/Occlusion (2422)
| Date of Event |
06/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant navion stent graft was implanted for a 30 mm thoracic aortic dissection.Approximately 16 months post procedure, the patient presented to the hospital with complaints of chest pain, where what appears to be thrombus in the distal aspect of the graft was observed.As per the physician the cause of the event can not be determined.No additional clinical sequalae were reported and the patient will be monitored.
Additional Manufacturer Narrative
Product analysis the reported thrombus was confirmed on the films provided; however, the cause of the event could not be confirmed.The anatomy at implant is unknown and lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Possible contributors to vessel thrombus/occlusion include an unknown coagulopathy that is now presenting or a previous history of pad leading to poor distal run-off.Analysis of the returned films did not reveal any obvious out of specification stent graft integrity issues.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.